Found 17 Documents (Results 1–17)

Amenability of groupoids and asymptotic invariance of convolution powers. (English) Zbl 1489.43001

Vershik, Anatoly M. (ed.) et al., Conference on topology, geometry, and dynamics. V. A. Rokhlin-100. The Euler International Mathematical Institute and Steklov Institute of Mathematics, St. Petersburg, Russia, August 19–23, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 772, 69-92 (2021).
MSC:  43A07 46L55 20L05
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field